# SDR GUUA10120602

- Difficulty date: October 12, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 20,234 hours, 24,382 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9286 EYW/FLL DURING FLIGHT NR 1 ENGINE DISCHARGE LIGHT ILLUMINATED.  FOUND WIRE SPLICE LOOSE AT NR 1 ENGINE FIRE BOTTLE.  RESPLICED WIRE FROM FIRE EXTINGUISHER BOTTLE, OPERATIONAL CHECK GOOD.
